# SDR DALA2017120508426

- Difficulty date: December 4, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 88,715 hours, 36,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 655, L/P 3869004) R2 AND CENTER ISLE EXIT LIGHT BETWEEN R2/L2 INOP. R/R'D M732 BATTERY PACK IAW B757 AMM 33-51-07-902.
